# SDR ABXA20250819178

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,217 hours, 28,159 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, AT THE "AFTER START" THE LEFT PACK OFF REMAINED ILLUNMINATED. ACCOMPLISH QRH 2-31.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE DEFERRED LT PACK PER MEL 21-51-1-1.  MPM 21-51-2 COMPLIED WITH.  PLACARDS INSTALLED.  MBCB 08-29-25.  LP 39197-90/1.  AIRCRAFT RETURNED TO SERVICE.
